Newsletter Sign Up

StopAfib.org

Newsletter Signup
Get in Rhythm. Stay in Rhythm.™ Atrial Fibrillation Patient Conference. Aug 4-6, 2017, in Dallas, TX
Get in Rhythm. Stay in Rhythm.™ Atrial Fibrillation Patient Conference. Aug 4-6, 2017, in Dallas, TX

Have You Had an Adverse Event Caused by Non-Medical Switching?

Help us share your story with those who can do something about this

June 5, 2017

  • Summary: Share your adverse events from non-medical switching to help us get something done about this  
  • Reading time: 1–2 minutes

We are hearing from afib patients that they have been forced by their insurance companies to switch to less expensive medications, and neither the patients nor their doctors had any input into that decision. This is called “non-medical switching.”

In most cases, it is not a problem; but, in some cases, the patient has had an adverse event because of the change.

Has this happened to you, or a loved one? Your insurance company forced you to switch to a less-expensive medication without your doctor’s approval (or knowledge), and you experienced adverse effects because of the change.

We have access to someone who is interested in helping to address this problem and who would like some examples of the switch and the adverse event. 

If you have experienced such a switch that led to an adverse event, please provide us more information at Share Your Adverse Events from Non-Medical Switching.

We can keep your name and contact information anonymous, but we do need to know how to contact you to share this info directly in case we schedule a conference call with them. Thanks.

Share Your Adverse Events from Non-Medical Switching

Back to News

Last Modified June 5, 2017

Get Started Learning About Atrial Fibrillation

Afib Community

Blog Forum

Locate Help

Afib services near you

USA Locations International Locations List Your Afib Services

We comply with the HONcode standard for trustworthy health information: verify here.

Newsletter Sign Up